# SDR 29GA2018091700001

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 38,298 hours, 42,545 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 0081 FLL/TPA REPORT: DURING APPROACH TO LANDING RIGHT LANDING GREEN LIGHT WENT OUT. LANDING GEAR WAS RECYCLED MULTIPLE TIMES & LANDING GEAR LIGHT REMAINED ON. INSPECTED RT MLG DOWNLOCK CONNECTOR. NO DEFECTS NOTED. PERFORMED ADJUSTMENT TEST OF EXTENSION RETRACTION. CHECKED GOOD IAW AMM 32-30-00-05. SWUNG GEAR 6 TIMES WITH NO DEFECTS.
